# SDR DALA1249089202

- Difficulty date: September 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 47,718 hours, 25,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT AFT AIRSTAIR WILL NOT RAISE WITH STAIRS DOWN. MX FOUND CATWALK SIDES CATCHING ON CEILING CUTOUT.  AFT VENTRAL STAIRS FORWARD TO MCO/PLAC IAW MEL  52-62-01.  VERIFIED CATWALK DOWN AND SECURED.
